On fuzzy quasi-prime ideals in near left almost rings
รหัสดีโอไอ
Creator Pairote Yiarayong
Title On fuzzy quasi-prime ideals in near left almost rings
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2562
Journal Title Songklanakarin Journal of Science and Technology
Journal Vol. 41
Journal No. 2
Page no. 471-482
Keyword nLA-ring, fuzzy quasi-prime, fuzzy completely prime, weakly fuzzy quasi-prime, weakly fuzzy completely prime
URL Website http://rdo.psu.ac.th/sjstweb/index.php
ISSN 0125-3395
Abstract In this investigation we studied fuzzy quasi-prime, weakly fuzzy quasi-prime, fuzzy completely prime and weakly fuzzy completely prime ideals in nLA-rings. Some characterizations of fuzzy quasi-prime and weakly fuzzy quasi-prime ideals were obtained. Moreover, we investigated relationships between fuzzy completely prime (weakly fuzzy completely prime) and fuzzy quasi-prime (weakly fuzzy quasi-prime) ideals in nLA-rings.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ